# SDR AALA202010219017

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 42747
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  4R DOOR EMERGENCY LIGHT POWER SUPPLY MODULE M33409 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY MODULE M33409 AT DOOR 4R OPERATIONS CHECK GOOD, PER AMM 33-51-06.
